Aa
A
A
Close
Avatar universal
pricking feeling on the top of the head
I AM A SIXTY YEAR OLD MALE , FEW MONTHS BACK HAD A STENT PLACED FOR THE HEART FOR A NARROW ED VESSEL, AFTER THAT ON MEDICATIONS VIZ METXL, CLOPITAB A,ATORLIP AND NIACIN . I AM A MIGRAINE PATIENT FROM CCHILD HOOD.
AFTER I STARTED THESE MEDICINES I GET A SORT OF PRICKING OR YOU SYA ITCHING FEELI NG  ACCOMPANIED SOMEETIMES BY DULL PAIN FOR A FEW SECONDS AND GOES AWAY. SOMETIMES IT IS LIKE A MIGRAINE HEADECHE NEAR THE TEMPLE. WHEN I ASKED THE DOCTOR DO NOT WORRY IT IS NOTHING. I AM NOT FULLY CONVINCED, TWO YEARS BACK I HAD A WHOLE BODY MRI DONE.
I HAVE RETIRED AS A VERY SENIOR MANGER GOING THROUGH HECTIC LIFE IN AN OIL AND GAS COMPANY FOR 30 YEARS. ALL OF A SUDDENT THE INAACTIVITY IS ALSO CAUSING LOT OF PROBLEMS . I DO YOGA IN THE MORNINGS NAD WALK 3 TO 5 KMS IN THE EVENING.
I GET WORRIED ABOUT THOSE FEELINGS OVER THE TOP OF MY HEAD CAN YOU PLEASE ENLIGHTEN IS TI TDUE TO ANXIETY, THAT S WHAT I READ IN SOME JOURNAL
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Neurology Community Resources